# SDR I5EA2017112100007

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 68,370 hours, 45,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: BPS73
- Part serial: 11793
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT LOWER EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED POWER SUPPLY AT BS 753, OPERATIONAL CHECKED GOOD, IAW AMM 33-51-51
